# SDR 9511202277

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277US
- Make and model: Boeing 727251
- Aircraft serial: 21156
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Out Flow Valve
- Part number: 10328051
- Condition: Malfunctioned
- Location: Cabin
- Part time: 38,118 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

CLIMBING THROUGH FL 260, UNABLE TO MAINTAIN AND CONTROL CABIN PRESSURIZATION.  MANUALLY DEPLOYED PASSENGER OXYGEN MASK AND DIVERTED TO DCA.  MAINTENANCE REPLACED LEFT OUTFLOW VALVE.  OPERATIONAL PRESSURIZATION CHECK WAS NORMAL.
